# SDR CA150112012

- Difficulty date: January 11, 2015
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Diamon DA20-C1
- Aircraft time: 4,657 hours
- System (JASC): 1400 · Miscellaneous Hardware
- Part: Bolt
- Part number: 2224120001
- Condition: Broken
- Location: Alternator
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

(CAN) PILOTS HAD BURNING ODOR IN AIRCRAFT AND LOSS OF SEVERAL INSTRUMENTS AND RADIO COMMUNICATIONS. MAINTENANCE FOUND THAT THE LOWER PIVOT BOLT THAT WAS HOLDING THE ALTERNATOR HAD BROKEN OFF. THE BOLT HAD BACKED OUT AND WAS RUBBING ON THE ALTERNATOR BELT. THE BOLT BACKED OFF AND ALLOWED A LOSS OF TENSION ON THE ALTERNATOR BELT WHICH CREATED THE POWER LOSS.  THE BOLT IS THE SECOND ONE TO FAIL IN THE LAST MONTH. THERE SEEMS TO BE A DISCREPANCY IN THE PROPER LENGTH OF THE BOLT.
